Horrible Rash: I’ve been on Arava (Leflunomide) for... - NRAS

NRAS
28,721 members34,078 posts

Horrible Rash

Lincroft242
Lincroft242

I’ve been on Arava (Leflunomide) for over 8 months. The only major side effect was my hands being terrible itchy.Two months ago my doctor started me Cimzia injections also.

I was briefly exposed to the sun 2 1/2 weeks ago. (don’t know if that is relevant or not) One week ago, I started to get a pronounced red rash ablove my chest, which eventually got extremely itchy. It then came out on my upper arms & shoulders, then my lower arms, then lower legs, then upper legs.( with a span of 5 days)

Today RA Doctor, put me on prednisone, oral & topical benedryl.

Anyone have this reaction to either drug??

Thank you in advance....

4 Replies
oldestnewest
Hidden
Hidden

I was going to say see your doc...but you have. I get all sorts of rashes all the time, never sure if they're drug induced or just part of illness.

Thx..RA doc is sure it’s one of RA meds.....not sure which

I'm not on either of the drugs you are taking but If it persists do ask for a referral to a Dermatologist. I'm not prone to rashes but recently had an unexplained rash which my doctor just rolled her eyes at.

I got a referral to the Dermatologist & had Biopsies & it turned out to be a Post Viral Rash following a virus I'd had a month before. The biopsy will tell if it is drug related but unfortunately not which drug!

My rash did not hurt or itch....but it would be nice to find out what is causing yours sooner rather than later wouldn't it?

My rash was "textbook" & disappeared with no treament virtually 12 weeks to the day it appeared.

Has your doctor stopped any of your drugs?

Do hope you get it sorted soon.

I don't usually get a rash. but when I had the injection on July 3, I did developed a rash and it was itchy.

You may also like...